MAUDE Adverse Event Report: JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 328600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional contact: (b)(6).
 
Event or Problem Description
Information was received indicating that during the insertion attempt of a smiths medical peripheral intravenous catheter(pivc)|jelco safety viavalve catheter into the right antecubital, the nurse noted that the needle tip broke off while withdrawing the needle.It was also reported that a flash of blood was noted as well, subsequently, the nurse withdrew catheter and needle immediately.No further adverse effects were reported.

Brand Name
JELCO
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
MDR Report Key12467485
Report Number3012307300-2021-09345
Device Sequence Number12051075
Product Code FOZ
UDI-Device Identifier10351688081957
UDI-Public10351688081957
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2020
Device Model Number328600
Device Catalogue Number328600
Device Lot Number3756739
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1